# SDR DALA2019101505910

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 52,386 hours, 27,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16, STOP FITTING NR 7 STGR 10R. HOLE 3 NOTED A CRACK INDICATION .  ACCOMPLISHED PR/I 581975-14AD REV 0,1,2,3,4 AND COMPLIED WITH ER/A 581975-14AD REV ORIGINAL.
